# SDR YENA2025100300998

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A320-232
- Aircraft serial: 05909
- Aircraft time: 43,770 hours, 13,753 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#904, SJU-JFK. "CABIN CREW ADVISED OF TRANSIENT FUME SMELL ROW 28-30 AFTER TAKEOFF; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A ISOLATED FAULT TO TYPE 10 (CABIN C). INSPECTED APU FOR OIL AND OPERATED PACKS TO REPLICATE ODOR. NO ODODR PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR CONT SERVICE"
